Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A remark on companionship and property P


Author: Martin Scharlemann
Journal: Proc. Amer. Math. Soc. 98 (1986), 169-170
MSC: Primary 57M25; Secondary 57M40, 57M99
MathSciNet review: 848897
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If some nontrivial Dehn surgery on $ \gamma $ yields a homotopy $ 3$-sphere and $ \kappa $ is a companion of $ \gamma $, then some nontrivial Dehn surgery on $ \kappa $ yields a homotopy $ 3$-sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25, 57M40, 57M99

Retrieve articles in all journals with MSC: 57M25, 57M40, 57M99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0848897-8
PII: S 0002-9939(1986)0848897-8
Article copyright: © Copyright 1986 American Mathematical Society